Lancaster EPrints

New class of polyphase sequences with two-valued auto- and crosscorrelation functions

Fan, P. Z. and Darnell, M. and Honary, Bahram (1994) New class of polyphase sequences with two-valued auto- and crosscorrelation functions. Electronics Letters, 30 (13). pp. 1031-1032. ISSN 0013-5194

Full text not available from this repository.

Abstract

A new class of polyphase sequences with two-valued periodic auto- and crosscorrelation properties is proposed. It is proved that, for a given prime length L > 3, the out-of-phase ACFs and CCFs of the sequences are constant and equal to √L. It is also shown that sequences of the same length are mutually orthogonal and the correlation values asymptotically reach the Sarwate bound.

Item Type: Article
Journal or Publication Title: Electronics Letters
Uncontrolled Keywords: series (mathematics) ; correlation theory
Subjects:
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 60790
Deposited By: ep_importer_pure
Deposited On: 19 Dec 2012 15:53
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 06:20
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/60790

Actions (login required)

View Item